| Catalog Number |
1014936 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cartridge was damaged at the t:lock, interrupting insulin delivery.Customer loaded a new cartridge to address the issue.There was no adverse impact to the customer's blood glucose level.
Additional Manufacturer Narrative
The "[cartridge, tandem mobi, 2 pack]" in use at the time of the event has been requested to be returned.If returned and investigated the results will be submitted in a supplemental report.